# SDR 2009FA0000270

- Difficulty date: April 1, 2009
- Submitted: April 1, 2009
- Operation: General aviation
- Aircraft: N888GL
- Make and model: Cessna 525A
- Aircraft serial: 525A0201
- Aircraft time: 586 hours, 449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seat Belt
- Part number: 47990202
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THE INCORRECT PN SEAT BELT INSTALLED ON THE FWD RT SIDE FACING SEAT (BUCKLE OPENED LT TO RT).  THE PN BELT INSTALLED IS 4799020-2 WHICH IS FOR THE AFT LT FACING TOILET SEAT.  THIS ACFT WAS DELIVERED FROM THE FACTORY IN THIS CONFIGURATION.  RECOMMEND INSP OF ALL SIDE FACING SEATS FOR PROPER SEAT BELT INSTALLATION/ORIENTATION.  REFER TO BELOW NOTE FROM THE 525A TYPE CERTIFICATE DATA SHEET.  TYPE CERTIFICATE DATA SHEET (NOTE 4) STATES:  THE RT SIDE FACING SEAT LAP BELT SHALL HAVE A BUCKLE WHICH OPENS FROM RIGHT TO LEFT AND THE LT SIDE FACING BELTED TOILET LAP BELT SHALL HAVE A BUCKLE WHICH OPENS FROM LT TO RT, THEREBY PREVENTING THE BUCKLE'S OWN INERTIA FROM CAUSING IT TO OPEN. ANY OTHER CONFIGURATION MUST BE VERIFIED BY DYNAMIC TEST.
